Eggiebobbiegirl3
Explorer
Howdy,
I've been taking Terzepetide since December, and I'm at 7.5 now with consistent weight loss.
I'm nonbinary, and I began testosterone to lower my voice pitch. I figure I'll stay on T for around 6 months or so, so it isn't permanent. Alongside it, I take finesteride so I don't get extra hair.
Anyway, ever since I started T, my appetite has gone INSANE. Before, I couldn't even finish a burger; now I need a burger, fries, and a snack afterward. Over the past 3 weeks I've put on 3 pounds (so 1lb gained per week).
Would y'all suggest I move up to the next dose of terzepetide? I realize this is a niche situation lol, but I'd appreciate any advice!
Thanks!
I've been taking Terzepetide since December, and I'm at 7.5 now with consistent weight loss.
I'm nonbinary, and I began testosterone to lower my voice pitch. I figure I'll stay on T for around 6 months or so, so it isn't permanent. Alongside it, I take finesteride so I don't get extra hair.
Anyway, ever since I started T, my appetite has gone INSANE. Before, I couldn't even finish a burger; now I need a burger, fries, and a snack afterward. Over the past 3 weeks I've put on 3 pounds (so 1lb gained per week).
Would y'all suggest I move up to the next dose of terzepetide? I realize this is a niche situation lol, but I'd appreciate any advice!
Thanks!